MathSciNet Relay Station
MathSciNet bibliographic data
MR1900701 16R20
Farkas, Daniel R.; Small, Lance W. Algebras which are nearly finite dimensional and their identities. Israel J. Math. 127 (2002), 245–251.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement